# SDR 99FDEA00353

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Nr 2 Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 CABIN PRESS REG FAULT.  COULD NOT RESET, CABIN WOULD NOT PRESSURIZE.  NOSE RELAY FAILED DURING LAST FLT ON AFS TEST PNL.  ATS TRIP OFF.  NR 2 CABIN PRESS SYSTEM CHECK OK.  REMOVED AND REPLACED PSEU, RELAY 96GB AND 141GB OF FLT/GROUND SYS, OPS OK.
